# SDR QXEA0200546

- Difficulty date: April 9, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 10,539 hours, 14,801 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Part number: 83910321021
- Part serial: 97175
- Condition: Faulty
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDX - ABORTED TAKEOFF, AUTO FEATHER DID NOT ARM.  REPLACED AUTO FEATHER CONTROLLER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
